# SDR CA120928001

- Difficulty date: September 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heater
- Part number: 4440007
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFT GALLEY WATER TANK HEATING ELEMENT STAYED ON AND CAUSED THE SURROUNDING INSULATION BLANKET TO BURN AND CREATED SMOKE IN CABIN OF ACFT WHICH CAUSED A FLIGHT DIVERSION.
